# SDR 9619342761

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Lt Te Flap
- Part time: 42,513 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, LOST SYSTEM A-HYDRAULICS.  REPLACED LEFT FLAP DRIVE MOTOR, LEAK AND OPERATIONAL CHECK OK.
